# SDR 2008UALA00150

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 56,335 hours, 20,870 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER HINGE ARM CUTOUT REQUIRES DOUBLER INSTALLATION, FRAME DAMAGE PREVIOUSLY ROUTED OUT.  MAJOR REPAIR ACCOMPLISHED.
